Conditional OLS minimum variance hedge ratios
Article first published online: 29 JUL 2004
© 2004 Wiley Periodicals, Inc.
Journal of Futures Markets
Volume 24, Issue 10, pages 945–964, October 2004
How to Cite
Miffre, J. (2004), Conditional OLS minimum variance hedge ratios. J. Fut. Mark., 24: 945–964. doi: 10.1002/fut.20116
- Issue published online: 29 JUL 2004
- Article first published online: 29 JUL 2004
- Manuscript Accepted: DEC 2003
- Manuscript Received: SEP 2003
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!